# SDR A6WA201240235

- Difficulty date: January 24, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fs 484-544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN BEHIND LT STAB FAIRING IS CHAFED FOUND AREA TO BE OUT OF LIMITS IAW REO 601R-53-41-341.  BLENDED CHAFED AREA ON LT SKIN BEHIND LT STUB FAIRING.  REPAIR AREA LT FUSELAGE SKIN BEHIND LT STUB FAIRING IAW REO 601R-53-41-341, REV C.
